Weak and classical solutions of the twodimensional magnetohydrodynamic equations

研究成果: Article

45 引用 (Scopus)
元の言語English
ページ(範囲)471-488
ページ数18
ジャーナルTohoku Mathematical Journal
41
発行部数3
DOI
出版物ステータスPublished - 1989
外部発表Yes

Fingerprint

Magnetohydrodynamic Equations
Classical Solution
Weak Solution

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

@article{04918d5573da457fa7fb69f867f2c1d7,
title = "Weak and classical solutions of the twodimensional magnetohydrodynamic equations",
author = "Hideo Kozono",
year = "1989",
doi = "10.2748/tmj/1178227774",
language = "English",
volume = "41",
pages = "471--488",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - Weak and classical solutions of the twodimensional magnetohydrodynamic equations

AU - Kozono, Hideo

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972546453&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972546453&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178227774

DO - 10.2748/tmj/1178227774

M3 - Article

AN - SCOPUS:84972546453

VL - 41

SP - 471

EP - 488

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -